Translator Disclaimer
15 September 2007 Correlations of the characteristic polynomials in the Gaussian unitary ensemble or a singular Hankel determinant
I. V. Krasovsky
Author Affiliations +
Duke Math. J. 139(3): 581-619 (15 September 2007). DOI: 10.1215/S0012-7094-07-13936-X

Abstract

We obtain large n asymptotics for products of powers of the absolute values of the characteristic polynomials in the Gaussian unitary ensemble (GUE) of (n×n)-matrices. Our results can also be interpreted as asymptotics of the determinant of a Hankel matrix whose symbol is supported on the real line and possesses power-like (Fisher-Hartwig) singularities

Citation

Download Citation

I. V. Krasovsky. "Correlations of the characteristic polynomials in the Gaussian unitary ensemble or a singular Hankel determinant." Duke Math. J. 139 (3) 581 - 619, 15 September 2007. https://doi.org/10.1215/S0012-7094-07-13936-X

Information

Published: 15 September 2007
First available in Project Euclid: 24 August 2007

zbMATH: 1173.15012
MathSciNet: MR2350854
Digital Object Identifier: 10.1215/S0012-7094-07-13936-X

Subjects:
Primary: 15A52, 35Q15
Secondary: 41A60, 47B35

Rights: Copyright © 2007 Duke University Press

JOURNAL ARTICLE
39 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.139 • No. 3 • 15 September 2007
Back to Top